# SDR UIEA2019020403101

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,429 hours, 19,511 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Fault Message
- Location: Apu Duct Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON START APU DUCT PRESSURE 21PSI DOES NOT REACH MAX MOTORING N2 AT 30 SECONDS NEEDS 50 SECONDS TO REACH MAX MOTERING.( PERFORMED DRY MOTOR OF ENG #1 AND ENG #2 FOUND ALL VALUES TO BE WITHIN LIMITS PER B767 AMM 71-00-01-862-053-H03, NO FURTHER DEFECTS NOTED.  )
